MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 6; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 6; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 74022116
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 03/15/2013
Type of Reportable Event Serious Injury
Event or Problem Description
The patient presented with a right knee wound.The patient underwent a debridement of skin and tendon.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned for evaluation.Please see attached file for our results of investigation.(b)(4).

Brand Name
JRNY BCS II FEMORAL OXIN RT SZ 6
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6822162
Report Number1020279-2017-00661
Device Sequence Number60430
Product Code JWH
UDI-Device Identifier00885556169964
UDI-Public00885556169964
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2022
Device Catalogue Number74022116
Device Lot Number12AM18833
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/10/2017
Supplement Date Received by Manufacturer08/10/2017
Initial Report FDA Received Date08/25/2017
Supplement Report FDA Received Date11/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
74022214/12CM06111; 74024626/08FM03009; 74027232/12CM00489
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR